# SDR SWAA2015021236556

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 35,609 hours, 20,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT CABIN EMER LIGHTING BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY IAW AMM.
